# SDR UPS96220990

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 69445593
- Condition: Corroded
- Location: Bs 969.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C53-113-01.00-02) ON SHEAR TIE STA 969.5 WL 149 LBL 2, LBL 10 AREA MARKED.  REMOVED CORROSION AND FOUND STIFFENER OUT OF LIMITS, SHEAR TIE CORROSION WAS WITH IN LIMITS.  REMOVED AND REPLACED STIFFENER.  ALL WORK IAW SRM 51-10-6, 53-10-1, 53-10-6, 53-10-2, 51-10-2, 51-30-2.
